Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Bounds for the smallest norm in an ideal class

Author: Ana-Cecilia de la Maza
Journal: Math. Comp. 71 (2002), 1745-1758
MSC (2000): Primary 11R29; Secondary 11Y60
Published electronically: October 26, 2001
MathSciNet review: 1933053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a method for obtaining upper bounds for the smallest norm among all norms of integral ideals in an ideal class. Applying this to number fields of small degree, we are able to substantially improve on the best previously known bounds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11R29, 11Y60

Retrieve articles in all journals with MSC (2000): 11R29, 11Y60

Additional Information

Ana-Cecilia de la Maza
Affiliation: Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile

PII: S 0025-5718(01)01373-4
Keywords: Ideal classes of number fields, norm bounds, Minkowski's constant
Received by editor(s): September 15, 1999
Received by editor(s) in revised form: December 26, 2000
Published electronically: October 26, 2001
Additional Notes: This work was supported by Fondecyt grants N$^{\mathrm o}$ 2950023, 1960867 and 1981170, and by Programa formas extremas y representación de formas cuadráticas, Universidad de Talca, Chile
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia